Erectile Dysfunction after 1 pill

Wait a minute you have inflammatory bowel disease and are taking meds for it? It’s possible that it could have interacted with the medication, did your doctor say anything to you about interactions?

And yeah I agree there’s no denying the people suffering from the side effects it’s a horrible drug that these greedy fucks at merck can give two shits about. The FDA is at fault as well and they have failed miserably.

No no no, I haven’t been on any medication for IBD for a year since I’m in stable remission.

Ah gotcha okay. Well yeah man for now just take it easy avoid sexual activity let your androgens balance out again and you should be good to go.

I had the morning boner if that’s important but still nothing while awake. And IBD treatment is risky in many similar ways as a lot of it messes up with hormones too.

Did you know for pfs when you took that pill?

That’s the fucked up part. I did and still took it thinking “surely it won’t happen to me”. The naivety. I guess that’s the nature of the problem, Merck are preying on extremely vulnerable men who are scared of going bald.

2 Likes

If you took your only pill yesterday, you really just have to wait. Most people who get side effects have it go away so your chances are good still. We don’t really have good enough data to say that of the guys who develop side effects, 75 or 90% see them resolve. It’s most definitely most though.

You can’t conclude you have PFS for awhile. As a rule of thumb, we generally say that you need to have side effects continue for 3 months before you consider that you have PFS. Once you are at that point, it’s likely you do. I’ve only seen a few guys say it took them 6-12 months to recover after developing side effects, but I have seen it. Maybe their problems were unrelated to Propecia.

For our sake, please keep yourself calm for the time being. You have a good chance of getting better and it makes our community look bad when people get side effects after one pill and start freaking out about it and making a lot of noise all over the internet.

1 Like

Dont want to be badass but I hope you were not type of person who would tell shit and spit pfs people on youtube or other platforms where things like that happen every day.
Next time you have to be more carefull and believe in other people stories…

You took one pill only, and I guess you’ll be fine soon, but, anyway, nothing is sure because we have 1pill-damaged members here too.

Wish you going out of this hell asap.

1 Like

What’s wrong with you, mate? I mean seriously???

This is wrong on so many levels I literally can’t be bothered to comment on it.

I am just curious, would you rather we cover up the fact that finasteride can cause PFS after one pill so that people can believe us more?

It has nothing to do with covering up anything.

The simple fact is there are a lot of hypochondriacs out there end up panicking after taking one pill and then their symptoms go away in a week. The end result is that people out there in the world (including doctors) who see this begin to assume all PFS patients are hypochondriacs and further spread that message.

If he still has problems in a couple months, which is an unlikely scenario, it makes sense to share that story. No need to freak out now because it won’t help anything. The opposite case is true when guys on here report a full recover for a month and then it ended up being a blip that returned to being PFS. In the mean time, lots of people start following these flawed protocols and it is hurtful to everybody.

3 Likes

He’s out there on the internet referring to PH members as “nutheads” and “know-it-all pseudoscience experts” and now he’s here asking about our knowledge and experiences.

Out of compassion, I told him what he needed to know. But its more than reasonable to ask him to calm the fuck down and stop making us look bad in the public sphere.

2 Likes

@Trace In the statistically unlikely case that you do develop persistent side effects, going back on Finasteride is one of the worst courses of action you could take. Several PFS patients have worsened their situation through reexposure.

1 Like

Fuck, so permanent ED and baldness. Not looking good.

You cannot say something is permanent after 1 pill or 1 day. You cannot even say it is persistent or chronic after 1 pill or 1 day. You are anxious, you knew about the risks and you knew about this forum before you even took the first and only pill, so it’s time to just wait and see, reduce your stress and anxiety, get normal and enough sleep and food, and do not start taking all kinds of pills supplements herbs vitamins drugs from the internet or China. Most guys who take finasteride do not get PFS or side effects.

3 Likes

Well I certainly got a side effect of ED, haven’t got anything else. Here is hoping it’s not permanent, so far seeing little to no improvement

The standard side effects Merck claim with finasteride are loss of libido and ED that ‘usually resolve with discontinuation’.
1mg finasteride has the half life of 8 hours or whatever it is but it can be in the system for up to 30 days (that’s why there are usually no problems with cold turkeying Finasteride , it naturally slow releases in that respect)
You need one month minimum of feeling like this and then start to investigate the dysfunction issues. Once the substance is completely out of your system then you will know. In the meantime my advice would be do everything to make yourself healthy and give your body the space to heal, diet , exercise (both resistance and cardio) sleep and staying away from forums like this lol sometimes you can make it worse for your mind .
Good luck

1 Like

Thanks for advice. Especially with the nature of the issue, if I expect it to not get hard, it’s not gonna get, even if it’s not fin lol, however I do think atm it’s mostly fin. Fingers crossed it improves in 14-30 days.

1 Like

Keep us updated

I think it’s getting better, still nowhere near pre-drug though.

1 Like

Just your recognizing that it is a self-fulfilling belief is half of it! I am glad you are getting better!